Axiomatization for approximate solutions in optimization

H.W. Norde, F. Patrone, S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationEquilibrium Problems
Subtitle of host publicationNonsmooth Optimization and Variational Inequality Models
EditorsF. Giannessi, A. Maugeri, P.M. Pardalos
Place of PublicationDordrecht
PublisherKluwer Academic Publishers
Pages207-221
ISBN (Print)1402001614
Publication statusPublished - 2001

Publication series

NameNonconvex optimization and its applications
Number58

Cite this

Norde, H. W., Patrone, F., & Tijs, S. H. (2001). Axiomatization for approximate solutions in optimization. In F. Giannessi, A. Maugeri, & P. M. Pardalos (Eds.), Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models (pp. 207-221). (Nonconvex optimization and its applications; No. 58). Kluwer Academic Publishers.